MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.This is a known potential adverse event addressed in the product labeling and risk management file.Injection site reactions, occur the day of or days following the treatment, are localized to the area of injection and may include the following symptoms: lumps, bumps, tenderness/pain, swelling, induration, erythema, bruising.Most injection site reactions will typically resolve within 2 weeks to 30 days.The product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.Complaints: (b)(4).Capa-25002.
 
Event or Problem Description
The healthcare provider reported injecting 0.2cc of evolysse smooth into both sides of the upper lip using the manufacturer provided needle.Immediately following the procedure on (b)(6) 2025, the patient experienced asymmetrical upper lip edema without pain.The capillary refill was normal.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23620937
Report Number3003672980-2025-00158
Device Sequence Number21090516
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)270131(10)S2250760084
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2250760084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale